# SDR CALA2017081802746

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323052620017
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT INNER SKIN FRAME 26 BETWEEN STRINGERS 41 TO 42R. SHEAR TIE CORRODED.   REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-42-11-001.
